MathSciNet Relay Station
MathSciNet bibliographic data
MR1015806 32M10 (17B67 22E65 55N91 57T10)
Arabia, Alberto Cohomologie $T$-équivariante de la variété de drapeaux d'un groupe de Kac-Moody. (French) [$T$-equivariant cohomology of the flag manifold of a Kac-Moody group] Bull. Soc. Math. France 117 (1989), no. 2, 129–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement